# SDR DALA2021041902274

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,254 hours, 30,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK EXTERNAL SKIN PASSENGER CREW DOOR 832 LOWER AREA IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 590931-14AD REV. ORIGINAL AND PRI 590931-14 REV.0,1 AND 2. (1783470)
